# SDR PAYA95A4012

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4207G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 083
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM AFT 'L' FRAME CORRODED.  REPLACED FRAME.  (W)
